# SDR AALA201901049018

- Difficulty date: January 2, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 27,954 hours, 11,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS AND HARDWARE WERE MISSING, EXPOSING WIRES BETWEEN THE RIGHT OVERWING EMERGENCY EXIT DOORS.  MAINTENANCE REPLACED THE LENS AND HARDWARE IAW AMM 33-20-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
